# SDR CA040812005

- Difficulty date: July 23, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,960 hours
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 206031200118S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND STRAP CRACKED AT 100 HOUR INSPECTION. PART REPLACED.
